# SDR DALA2016103107997

- Difficulty date: February 17, 2014
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 49,974 hours, 18,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT LT LAV AFT O/B MOUNT FITTING SUPPORT ANGLE CORRODED.  MAINTENANCE REMOVED INTERCOSTAL AND REPLACED WITH NEW, IAW DRAWING 147A5650, REV C, AND SRM 51-40-02.
